# SDR EIAA2011164

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM WEB AT BS 330 RBL 60 FOUND CRACKED.  DAMAGED WEB REMOVED.  FLOORBEAM UPPER CHORD TRIMMED OUT PER SRM 51-10-01 AND REPAIRED CARRIED OUT PER BOEING DRAWING 65B28068, REV B SHEET 3 AND SB 747-53-2272, FIG 16 NOTE 3.
